# SDR SWIA202157641

- Difficulty date: February 26, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION AT FLOOR PANEL SUPPORT ANGLE COMMON TO FS280.00 CROSSBEAM     (C-CHECK RO 4/21/2021)    REMOVED AND REPLACED WITH NEW FLOOR SUPPORT ANGLE  P/N CC670-34095-1SB AT FS 280.00REF CRJ-700 SRM 51-42-21-001-001-A01, CRJ-700 SRM 51-42-06-001-001-A01 DRAWING CC670-34010 REV-K COMPIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND SKYWEST FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS
